Home Original Content Funny Pictures Funny GIFs YouTube Funny Text Funny Movies Channels Search

hide menu
What do you think? Give us your opinion. Anonymous comments allowed.
#5 - auda ONLINE (01/22/2013) [-]
The suicidal thoughts are only in the first few weeks when your body has to adjust to the foreign substance in your body, this also has other side effects.

In the end it is better though
#6 to #5 - anonymous (01/22/2013) [-]
I think what you meant to say is that you're more likely to commit suicide in the first few weeks because the medication improves motivation before it improves overall mood. So you're still depressed at first but more likely to act on those feelings. The moar you know eh buddy.
User avatar #7 to #6 - gijezza (01/22/2013) [-]
Another reason is that some anti-depressants will numb down all your emotions. Good for people who are depressed from over-emotion (feeling everything too strongly) but no good for people who are already numb
#8 to #7 - anonymous (01/22/2013) [-]
I don't think I agree with that sweetheart. It's certainly not the reason for the increased suicide risk. Thanks for sharing though
User avatar #9 to #8 - gijezza (01/22/2013) [-]
Zoloft. I have a few friends on it, and am on it myself, and we're all situations of overly-emotional. There was a couple in Collie (Western Australia, couple of hours away from where I live) who were also prescribed Zoloft and they decided to murder their housemate "because they felt like it".
#10 to #9 - anonymous (01/22/2013) [-]
Overly emotional =/= Depression
Lrn2DSM-IV
I'm sure growing up is hard

User avatar #14 to #10 - gijezza (01/23/2013) [-]
Lrn2DSM-IV??? Translation? And I'm 21, so I'm done growing up. And I'm not trying to day that thats how all anti-depressants work, its just how some, eg Zoloft, work
 Friends (0)